Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffer from diarrhea, pain in the stomach. Can I use lopox?

my wife is suffering from diarrohea
I have given her 2 tablets of lopox about 45 minutes back she is feeling some relief but is complaining for slight pain in stomach.

it is already 10.30 and no doctor will be available but some chemists shop may be opened.should i purchase any other tablet as stand by if needed during night or lopox is sufficient
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  2407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Any person having loose motions should first be monitored for signs of dehydration and this dehydration should be prevented.

To prevent dehydration you wife needs oral rehydration solution. You may also give any solution that contains sugar and salt.

Antimotility drugs like loperamide reduce the intestinal motility and are not really indicated in a person with loose motions.

If there is blood in the stool then we consider dysentry and antibiotics are advised.

Zinc and probiotics may be useful in a person with diarrohea.

Hope this helps.
Take care.

Answered: Mon, 1 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor